MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 STR MODULAR SHELL INSERTER; INSTRUMENT, HIP

ZIMMER BIOMET, INC. G7 STR MODULAR SHELL INSERTER; INSTRUMENT, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the g& inserter stuck out from the thop of the g7 cup.An alternate inserter was used with no further issue.No adverse consequences were reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Foreign source: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4 d9 d10 g3 g6 h2 h3 h6 h10 one g7 str modular shell inserter item# 110003451 lot# 338440 was returned and evaluated.Upon visual inspection there was scuffing visible on the shaft along with wear marks.The strike plate has impact marks.No product was returned or pictures provided; visual and dimensional evaluations could not be performed for the threaded shaft.A review of the device history records identified no deviations or anomalies during manufacturing.Part and lot identification are necessary for review of device history records, but neither were provided for the threaded shaft.The device is used for treatment.Complaint history review cannot be performed without product identification for the threaded shaft.Complaint history review is not required for a limited investigation.Medical records were not provided.A definitive root cause cannot be determined for the threaded shaft.The investigation could not verify or identify any evidence of product contribution to the reported problem with the inserter.No corrective actions, preventive actions, or field actions resulted after the investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the original complaint description provided.

Brand Name
G7 STR MODULAR SHELL INSERTER
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15626725
Report Number0001825034-2022-02344
Device Sequence Number20419408
Product Code PBI
UDI-Device Identifier00880304546615
UDI-Public(01)00880304546615(11)170802(10)338440
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110003451
Device Lot Number338440
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer11/30/2022
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT# 110010243 G7 SHELL LOT# 65513077; UNKNOWN THREADED SHAFT
Patient SexUnknown